Open Access
Translator Disclaimer
September 2005 Reidemeister Torsion in Floer--Novikov Theory and Counting pseudo-holomorphic tori, II
Yi-Jen Lee
J. Symplectic Geom. 3(3): 385-480 (September 2005).


This is the second part of an article in two parts, which builds the foundation of a Floer-theoretic invariant, \(I_{\rm F}\). (See [Y-J. Lee, Reidemeister torsion in Floer--Novikov theory and counting pseudo-holomorphic tori, I, J. Symplectic Geom. >3 (2005), no. 2, 221--311.] for Part I). Having constructed \(I_{\rm F}\) and outlined a proof of its invariance based on bifurcation analysis in Part I, in this part we prove a series of gluing theorems to confirm the bifurcation behavior predicted in Part I. These gluing theorems are different from (and much harder than) the more conventional versions in that they deal with broken trajectories or broken orbits connected at degenerate rest points which are not Morse--Bott. The issues of orientation and signs are also settled in the last section. This part is strongly >dependent on Part I, and is meant only for readers familiar with the previous part of this article.


Download Citation

Yi-Jen Lee. "Reidemeister Torsion in Floer--Novikov Theory and Counting pseudo-holomorphic tori, II." J. Symplectic Geom. 3 (3) 385 - 480, September 2005.


Published: September 2005
First available in Project Euclid: 13 April 2006

zbMATH: 1093.53092
MathSciNet: MR2198782

Rights: Copyright © 2005 International Press of Boston


Vol.3 • No. 3 • September 2005
Back to Top